Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Reflection groups in algebraic geometry


Author: Igor V. Dolgachev
Journal: Bull. Amer. Math. Soc. 45 (2008), 1-60
MSC (2000): Primary 20F55, 51F15, 14E02; Secondary 14J28, 14E07, 14H20, 11H55
Published electronically: October 26, 2007
MathSciNet review: 2358376
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: After a brief exposition of the theory of discrete reflection groups in spherical, euclidean and hyperbolic geometry as well as their analogs in complex spaces, we present a survey of appearances of these groups in various areas of algebraic geometry.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 20F55, 51F15, 14E02, 14J28, 14E07, 14H20, 11H55

Retrieve articles in all journals with MSC (2000): 20F55, 51F15, 14E02, 14J28, 14E07, 14H20, 11H55


Additional Information

Igor V. Dolgachev
Affiliation: Department of Mathematics, University of Michigan, 525 E. University Avenue, Ann Arbor, Michigan 49109
Email: idolga@umich.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-07-01190-1
PII: S 0273-0979(07)01190-1
Received by editor(s): December 3, 2006
Received by editor(s) in revised form: May 17, 2007
Published electronically: October 26, 2007
Additional Notes: The author was supported in part by NSF grant no. 0245203.
Dedicated: To Ernest Borisovich Vinberg
Article copyright: © Copyright 2007 American Mathematical Society